Does anyone know if feeling spaced out and feeling confused is a know side effect of lamotrigine? I can't find anyone describe this symptom. I had no problems at 50 mg but 100 mg has been terrible for a week now. Is there a possibility it will fade out or should I stop. Help please
I have done my research on this drug and it can cause alot of side effects and this deals with your brain. So the ones you're saying I would say it can make you have those side-effects.
Confusion, disturbances of concentration, and depersonalization are all side effects reported by about 1-10% of users. These side effects are often experienced after a dosage increase... and you just doubled yours.
The good news is that they generally resolve within a week or two. You should always report side effects to your doctor anyway but especially if they last longer than the two weeks.
Best regards and you should be feeling better very soon now.
- Lamotrigine Information for Consumers
- Lamotrigine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lamotrigine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.